# SDR DALA2014090504974

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON SEAT TRACK PLUG X 54 BS 703. REPAIRED IAW SRM 53-05, FIG 4A, 51-30-1, 51-10-3 PAR 14 AND 21.
